# SDR CWQA20201019001

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N697SD
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 14,624 hours, 11,352 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0608F685
- Condition: Shorted
- Location: Cockpit
- Part time: 6,536 hours, 4,843 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW HEARD A POP, NOTICED CENTER MULTIFUNCTION DISPLAY (MFD) WENT BLANK, SMELL OF ELECTRICAL BURNING AND SMALL AMOUNT OF SMOKE ABOVE GLARE SHIELD.  CHECK LIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND MFD WITH INTERNAL SHORT, NO OTHER DEFECTS FOUND IN SURROUNDING AREA.  MFD REMOVED AND REPLACED, P/N OFF 7014300-901 S/N OFF 0608F685.  SYSTEM OPERATIONS CHECK GOOD.
